MAUDE Adverse Event Report: Abbott Medical Volt¿ PFA Catheter; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

Abbott Medical Volt¿ PFA Catheter; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Model Number A-VOLT-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
Volt¿ PFA Catheter
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50673528
Report Number3008452825-2026-00498
Device Sequence Number13139728
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11427812(17)270430
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11427812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown